You asked: Can you mix allergy medicine with sinus medicine?

Ask a doctor or pharmacist before using any other cold, allergy, or sleep medicine. Sinus & Allergy PE are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains an antihistamine or decongestant.

Can I take Claritin and sinus medicine together?

No interactions were found between Claritin and Tylenol Sinus Severe Congestion Daytime. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can you take cold medicine and allergy medicine at the same time?

Don’t mix cold and allergy meds, warns FDA

The danger happens when children are given over-the-counter drugs for both colds and allergies at the same time. Parents run the risk of providing a double dose of an active ingredient, says the FDA.

Can you take Allegra and Flonase in the same day?

No interactions were found between Allegra and Flonase. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

IT IS INTERESTING:  Frequent question: Can you overcome egg allergy?

Does Claritin help with sinus pressure?

Along the same lines as OTC options, antihistamine medications, such as Sudafed, Claritin, Zyrtec or Benadryl, can also offer sinus infection symptom relief. While these medications specifically target allergy symptoms, sinus infection symptoms can be similar, making antihistamines worth a try.

Does Claritin dry up mucus?

If it’s caused by allergies, an allergy medication like Claritin can help dry out the mucus that causes congestion, coughing, and a sore throat. Other medications like nasal sprays, Mucinex, and Sudafed might be used if postnasal drip is being caused by a cold or the flu.

Can I take antihistamine and decongestant together?

If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep. If you have a runny nose or sneezing, try an antihistamine.

Can you take Claritin with cold and flu medicine?

No interactions were found between Claritin and Vicks Dayquil Cold & Flu Symptom Relief Plus Vitamin C. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can you take antihistamine with cough medicine?

What Issues Are There from Combining Cough Medicine & Antihistamines? Common over-the-counter medications like cough suppressants and antihistamines are generally though to be perfectly safe – and if taken as directed, they usually are.

Does Flonase work better than Allegra?

Unlike Allegra® Allergy, FLONASE® relieves your most bothersome symptom–nasal congestion–plus itchy, watery eyes, itchy nose, runny nose, and sneezing.

IT IS INTERESTING:  Frequent question: How can I help my rabbit with allergies?

What can you not take with Allegra?

Do not take fexofenadine with fruit juice (such as apple, orange, or grapefruit). These juices can make it harder for your body to absorb fexofenadine. Avoid taking an antacid within 2 hours before or after you take fexofenadine. Certain antacids can make it harder for your body to absorb this medicine.

Can you take Flonase with allergy pills?

Question: If someone is using a nasal steroid spray, such as Nasonex or Flonase, is it okay or even desirable to also use an oral antihistamine such as Zyrtec or Claritin? Answer: Yes, both antihistamines and nasal steroids can be used, depending on the clinical symptoms and the response to treatment.

What is the best allergy medicine for sinus pressure?

Antihistamines

  • Cetirizine (Zyrtec)
  • Chlorpheniramine (Chlor-Trimeton)
  • Clemastine (Tavist)
  • Desloratadine (Clarinex)
  • Diphenhydramine (Benadryl)
  • Fexofenadine (Allegra)
  • Loratadine (Claritin)

What is the best allergy medicine for sinus drainage?

Newer antihistamines like loratadine (Claritin, Alavert), fexofenadine (Allegra), cetirizine (Zyrtec), levocetirizine (Xyzal), and desloratadine (Clarinex), may be better options and are less likely to cause drowsiness.

What reduces sinus inflammation?

Treatment

  • Nasal corticosteroids. These nasal sprays help prevent and treat inflammation. …
  • Saline nasal irrigation, with nasal sprays or solutions, reduces drainage and rinses away irritants and allergies.
  • Oral or injected corticosteroids. …
  • Aspirin desensitization treatment, if you have reactions to aspirin that cause sinusitis.
No runny nose